Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Some remarks on the numerical approximation of stochastic differential equations


Authors: Brian D. Ewald and Roger Témam
Journal: Quart. Appl. Math. 66 (2008), 595-605
MSC (2000): Primary 65C20
DOI: https://doi.org/10.1090/S0033-569X-08-01128-1
Published electronically: July 2, 2008
MathSciNet review: 2445530
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The aim of this article is to discuss the convergence of some numerical stochastic schemes in geophysical fluid dynamics (GFD) and to make some remarks on the numerical analysis of stochastic differential equations (SDEs).


References [Enhancements On Off] (What's this?)

  • [ET2] Ewald, Brian D.; Témam, Roger, Numerical analysis of stochastic schemes in geophysics, SIAM J. Numer. Anal. 42 (2005), no. 6, 2257-2276. MR 2139392 (2006b:65006)
  • [ET1] Ewald, B.D.; Témam, R., Analysis of stochastic numerical schemes for the evolution equations of geophysics, Appl. Math. Lett. 16 (2003), no. 8, 1223-1229. MR 2015716
  • [EPT] Ewald, B.D.; Penland, C.; Témam, R., Accurate integration of stochastic climate models with application to El Niño, Monthly Weather Review, 132, 2004, 154-164.
  • [Ewa] Ewald, B.D., Error and convergence of two numerical schemes for stochastic differential equations, Numer. Methods Partial Differential Equations 22 (2006), 1247-1253. MR 2248048 (2007e:65008)
  • [FV] Friz, Peter; Victoir, Nicolas, Approximations of the Brownian rough path with applications to stochastic analysis, Ann. Inst. H. Poincaré Probab. Statist. 41 (2005), no. 4, 703-724. MR 2144230 (2007e:60018)
  • [KP] Kloeden, Peter E.; Platen, Eckhard, Numerical solution of stochastic differential equations. Applications of Mathematics (New York), 23, Springer-Verlag, Berlin, 1992. MR 1214374 (94b:60069)
  • [LV1] Lejay, Antoine; Victoir, Nicolas, On $ (p,q)$-rough paths, J. Differential Equations 225 (2006), no. 1, 103-133. MR 2228694 (2007i:60069)
  • [LV2] Lyons, Terry; Victoir, Nicolas, Cubature on Wiener space, Stochastic analysis with applications to mathematical finance. Proc. R. Soc. Lond. Ser. A Math. Phys. Eng. Sci. 460 (2004), no. 2041, 169-198. MR 2052260 (2005b:35306)
  • [Mil] Milstein, G.N., Numerical integration of stochastic differential equations. Translated and revised from the 1988 Russian original. Mathematics and its Applications, 313, Kluwer Academic Publishers Group, Dordrecht, 1995. MR 1335454 (96e:65003)
  • [Rum] Rümelin, W., Numerical treatment of stochastic differential equations, SIAM J. Numer. Anal. 19 (1982), no. 3, 604-613. MR 656474 (83i:60075)
  • [Tal1] Talay, Denis, Probabilistic numerical methods for partial differential equations: Elements of analysis. Probabilistic models for nonlinear partial differential equations (Montecatini Terme 1995), 148-196, Lecture Notes in Math., 1627, Springer, Berlin, 1996. MR 1431302 (98j:60092)
  • [Tal2] Talay, Denis, Discretization of stochastic differential equations. Application to simulation. Stochastic numerical methods for partial differential equations. Numerical Mathematics and Advanced Applications (Jyväskä 1999), 72-86. World Sci. Publ., River Edge, NJ, 2000. MR 1936171 (2003i:65010)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2000): 65C20

Retrieve articles in all journals with MSC (2000): 65C20


Additional Information

Brian D. Ewald
Affiliation: Department of Mathematics, Florida State University, Room 205C, 1017 Academic Way, Tallahassee, Florida 32306-4510

Roger Témam
Affiliation: Institute for Scientific Computing and Applied Mathematics, Indiana University, Rawles Hall, Bloomington, Indiana 47405-5701

DOI: https://doi.org/10.1090/S0033-569X-08-01128-1
Received by editor(s): May 15, 2007
Published electronically: July 2, 2008
Article copyright: © Copyright 2008 Brown University

American Mathematical Society